# SDR SCNA20250415115

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 54,783 hours, 26,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT HAS GOUGE ON EXTERNAL PLATING UPPER AFT CORNER MARKED.  UPON FURTHER EVAULATION DEFECT WAS CONTAINED WITHIN PAINT AND PRIMER AND DID NOT PENERATRATE INTO THE FUSELAGE SKIN IAW ESR RESPONSE 25-10536 RESTORED EXTERIOR FINISH AT AFT UPPER CORNER OF AFT CARGO DOOR CUTOUT EXTERNAL SKIN IAW B737 AMM 51-21-99-300-802 AND INSTALLED FASTENER IAW B737 SRM 51-40-02-0G-0, AND BOEING DWG# 146A2350 ID::0149 REV.B.
